Anyone Experience Attacks Of Coldhands/feet,feeling Awful About 1/2 Hour After Carbilevadopa--last An Hour Or So. | MyParkinsonsTeam

Connect with others who understand.

sign up log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Anyone Experience Attacks Of Coldhands/feet,feeling Awful About 1/2 Hour After Carbilevadopa--last An Hour Or So.
A MyParkinsonsTeam Member asked a question 💭

He is taking midodrine and opicapone. His neurologist has not been able to solve it so far. Thanks!

posted November 19
Be the first to like/hug
A MyParkinsonsTeam Member

That does sound dangerous I have neuropathy so I couldn't tell you for sure if I do

posted November 19
A MyParkinsonsTeam Member

Midadrine landed my hubby in the ER. Ran his BP up to stroke level and caused him to retain fluid. Only using it now if his BP goes super low. Be careful!!

posted November 19

Related content

View all
Has Anyone Used Stem Cells?
A MyParkinsonsTeam Member asked a question 💭
Am Thinking Of Using Stemedix In St Petersburg For Stem Cell Treatment. Feedback From Any Who Have?
A MyParkinsonsTeam Member asked a question 💭
Has Anyone Quit Sinemet Cold Turkey
A MyParkinsonsTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in